Visken

USER REVIEWS

Comment from: rsn100, 55-64 Female on Treatment for less than 1 month (Patient) Published: November 16

Many medications cause side effects that are tolerable and go away with time. That was not true with this medicine for me. It caused extreme tiredness, diarrhea, poor sleep, stramge dreams whem I cam get to sleep. The worse side effect was a debilitating depression. Nothing was different in my life to cause a terrible depression feelng. It began about five days after being on it. I take this medicine for SVT and atrial tacky. I will be off this medicine as soon as I see my cardiologist. Certainly going to try a different medicine.

Related Reading: diarrhea | depression

Comment from: 65-74 Female on Treatment for less than 1 month (Patient) Published: December 23

tired, nerveous, feeling different,harder to get my breath

References

Medical Editor: John P. Cunha, DO, FACOEP

Health Solutions From Our Sponsors